Jump to content
ANewMe2018

ANewMe2018: Support needed

Recommended Posts

ANewMe2018

Hello everyone. I was given a diagnosis of bipolar disorder during a difficult time in my life. The psychiatrist put me on lamictal, gabapentin, grapevine and Wellbutrin. Since then I've gotten sober and live a healthy lifestyle. I've been having bad side effects to the meds and told the psychiatrist I want to get off. She suggested doubling the dose of lamictal and adding an antipsychotic. She won't help me, so I found a holistic doctor and a chiropractor who are helping my taper. Got off the wellbutrin and tried with the gabapentin and was not able to continue because I could not function with the horrendous withdrawal symptoms. Currently tapering the grapevine and will take the landfall when I'm done with that. I need support and encouragement as I walk through this nightmare!! That's why I joined this group!

Edited by baroquep

Share this post


Link to post
Gridley

Hello, ANewME2018,

 

Welcome to SA, and congratulations on adopting a healthy lifestyle,  finding a new doctor, and getting off the Wellbutrin.  This is your main page where you can post updates and ask questions.

 

We ask all members to create a drug signature.  This will enable the moderators to give informed advice.  Please follow this format:

Summarize your history in a signature - ALL drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly.  Please be sure to put the start date, dosage and end date for each drug..

  • Please leave out symptoms and diagnoses.
  • A list is easier to understand than one or multiple paragraphs. 
  • Any drugs prior to 24 months ago can just be listed with start and stop years.
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago)
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016.
  • Link to Account Settings – Create or Edit a signature.

Here are some links which will give you some information that should be helpful to you:

 

Why taper by 10% of my dosage? 

 

What is Withdrawal Syndrome?

 

Brain Remodelling


Taking multiple psych drugs? Which drug to taper first?

 

Tips for tapering off Lamictal (lamotrigine)

Tips for tapering off Neurontin (gabapentin)
 

 


Gridley Introduction

 

Lexapro 20 mg since 2004.  Begin Brassmonkey Slide Taper Jan. 2017.   

End 2017 year 1 of taper at 9.25mg 

End 2018 year 2 of taper at 4.1mg

End 2019 year 3 of taper at 1.0mg  

Oct. 30, 2020  Jump to zero from 0.025mg.  Current dose: 0.000mg

3 year, 11month taper is 100% complete.

 

Lorazepam 1 mg 1986-1991 CT, resumed a few months later. CT 2000.  1 mg 2011-2016.  Sept, 2016 increased to 0.5 X 3 in split dose. Sept. 2019 increased to 0.625 X 3 after crossover to new brand

 

Imipramine 75 mg daily since 1986.  Jan. 2016 began every 3-weeks 10% taper, down to 15mg.  Aug 2016, discovered SA, updosed to 25mg and holding.  Taper is 66% complete.  

  

Supplements: omega, vitamins E and D3, magnesium glycinate, probiotic, melatonin .3mg


I am not a medical professional and this is not medical advice, but simply information based on my own experience, as well as other members who have survived these drugs.

Share this post


Link to post
Marmot

Hey ANewMe,

 

Welcome! Glad to hear that you're living healthier now. You'll find that the members and mods here are really supportive. I just joined a few weeks ago. 

 

Cheers,

Marmot


2004: Occasional Clonazepam, and I think Celexa. 2005 - 2006: Effexor, then increased to high dose, then switched to Valproate, then Seroquel. 2007: Wellbutrin + Strattera + Celexa. 2007 - 2008: Wellbutrin + Adderall + Paxil. 2008 - 2012: Wellbutrin + occasional SSRIs when I had worsened "depression", which happened around 4 times, usually after CT of WB. 2012 - 2014: WB + Sertraline, then WB + Pristiq (awful W/D) then WB + rTMS, then random experimental meds. 2014 - 2016: Wellbutrin 200 mg + Abilify 2-4 mg + Adderall 20-40 mg + Cipralex 20 mg. Oct 2016: "Tapered" Cipralex, felt outrageously anxious, irritable. Dec 2016: "Tapered" Adderall, then felt depressed, hopeless, fatigued.  Feb 6 2017: reinstated 20 mg Adderall. Mar 2017: switched to Vyvanse, upped to 30 mg. May - Aug 2017: "Tapered" Vyvanse + Abilify to zero. Oct 25, 2017: Wellbutrin from 200 to 100 mg. Sep 10, 2018:  Wellbutrin from 90 to 60 mg. Oct 29, 2018: WB from 60 to 50 mg. Dec 19, 2018: WB from 50 to 45 mg. Apr 15, 2019: WB 41 mg. May 14, 2019: WB 37 mg. Jun 8, 2019: WB 33 mg. Jul 22: WB 30 mg. 

 

Working hard to take my life back from pharma. Anything I say here is as a friend or peer supporter; it is not medical advice.

Share this post


Link to post
RealMe

Glad you are here and getting the help you need. This forum has been and continues to be such good support. 


Alcohol periodic excessive 1963-1976, Valium sporadic 1964-1973,  Imipramine off & on 1982-1985, Fluoxetine 10mg-80 mg. Oct., 1995-Jan., 2014; Cymbalta, other ADs 1/2014-3/2014; Abilify 5 mg. 3/2014 - 8/8/17; Trintellix 20 mg. 3/2014 - 9/2017; Propranolol 60-80 mg. sporadically Sept-Oct, 2017; Seroquel few days Sept 2017 (c/t); Wellbutrin 150 mg. Sept, 2017 updosed to 300 mg. few days till c/t Oct 8, 2017, fish oil, vitD, vitE Oct 16, 2017-pres. Lipoflavonoid 4/2017-pres.  Fluoxetine 10 mg. Sept-Oct 8, 2017, 20 mg. 10/9- 10/15; 10 mg. 10/16 - 12/29;  9 mg. 12/30 - 2/9; 2 mL liquid (8.1mg) 2/10 - 3/7; 1.8 mL (7.29 mg) 3/8 -3/20; 1.6 mL (6.561mg) 3/20-4/2; 1.4 mL (5.9 mg) 4/3-4/14; 1mL (4 mg.) 4/15-4/22; .9mL (3.6mg) 4/23-5/1; .81mL (3.24 mg) 5/2-5/24; .73mL (2.916mg.) 5/25-6/8; .65mL 6/9-6/23; .6mL 6/24-7/17; .58mL 7/18-7/28; .525mL 7/29-8/13; .5 mL 8/14-21; .45mL 8/22-31; .4mL 9/2-21; .35mL 9/22-10/4; .3mL 10/5-28; .25mL 10/28-11/10; .2mL 11/11-11/24; .18mL 11/25-12/3; .1mL 12/4-12/18. Zero-12/19/18-present.

Share this post


Link to post
nz11
3 hours ago, ANewMe2018 said:

I've been having bad side effects to the meds and told the psychiatrist I want to get off. She suggested doubling the dose of lamictal and adding an antipsychotic.

Some of the stuff I'm reading this morning on sa is leaving me speechless. This is unbelievable.

 

So glad you found sa ANM.

 

It would be well worth your while to read those excellent links from Gridley. 


Thought for the day: Lets stand up, and let’s speak out , together. G Olsen

We have until the 14th. Feb 2018. 

URGENT REQUEST Please consider submitting  for the petition on Prescribed Drug Dependence and Withdrawal currently awaiting its third consideration at the Scottish Parliament. You don't even have to be from Scotland. By clicking on the link below you can read some of the previous submissions but be warned many of them are quite harrowing.

http://www.parliament.scot/GettingInvolved/Petitions/PE01651   

Please tell them about your problems taking and withdrawing from antidepressants and/or benzos.

Send by email to petitions@parliament.scot and quote PE01651 in the subject heading. Keep to a maximum of 3 sides of A4 and you can't name for legal reasons any doctor you have consulted. Tell them if you wish to remain anonymous. We need the numbers to help convince the committee members we are not isolated cases. You have until mid February. Thank you

Recovering paxil addict

None of the published articles shed light on what ssri's ... actually do or what their hazards might be. Healy 2013. 

This is so true, with anything you get on these drugs, dependance, tapering, withdrawal symptoms, side effects, just silent. And if there is something mentioned then their is a serious disconnect between what is said and reality! 

  "Every time I read of a multi-person shooting, I always presume that person had just started a SSRI or had just stopped."  Dr Mosher. Me too! 

Over two decades later, the number of antidepressant prescriptions a year is slightly more than the number of people in the Western world. Most (nine out of 10) prescriptions are for patients who faced difficulties on stopping, equating to about a tenth of the population. These patients are often advised to continue treatment because their difficulties indicate they need ongoing treatment, just as a person with diabetes needs insulin. Healy 2015

I believe the ssri era will soon stand as one of the most shameful in the history of medicine. Healy 2015

Let people help people ... in a natural, kind, non-addictive (and non-big pharma) way. J Broadley 2017

 

 

Share this post


Link to post

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy